Classifications of algebraic monoids

Người báo cáo: Dr. Yulia Zaitseva (HSE University, Moscow)

Thời gian: 15h00-16h30, thứ Năm, 29/10

Địa điểm: Phòng 512 nhà A6, Viện toán học

Abstract: An affine algebraic monoid is an irreducible affine algebraic variety with an associative multiplication, which is a morphism of algebraic varieties and admits a unit element. We will discuss several classification results about these natural objects. In particular, we provide a classification of monoids, whose group of invertible elements is an active semidirect product of a unipotent group and a torus, and introduce the notion of a root monoid. The work is prepared within the framework of the project "International academic cooperation'' HSE University.

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)